MAUDE Adverse Event Report: TERUMO BCT RIKA PLASMA DONATION SYSTEM

TERUMO BCT RIKA PLASMA DONATION SYSTEM
Model Number 42000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypovolemia (2243); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a procedure on a rika device, saline was not infused completely.No medical intervention was reported.Patient information and outcome are not available at this time.
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and performed a multifunction cca auto test and fluid test with passing results.The technician evaluated the device, dual valve, return pump, and the draw pump, all were working as expected.Investigation is in process.A follow-up report will be provided.
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and performed a multifunction cca auto test and fluid test with passing results.The technician evaluated the device, dual valve, return pump, and the draw pump, all were working as expected.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.Per terumobct internal risk associated with hypovolemia for the rika plasma donation system, this complaint does not meet the requirements for reportability.No further reporting will be provided as this does not represent a reportable event.
 
Event or Problem Description

Brand Name
RIKA PLASMA DONATION SYSTEM
Common Device Name
RIKA PLASMA DONATION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19042027
Report Number1722028-2024-00115
Device Sequence Number20643564
Product Code GKT
UDI-Device Identifier05020583420007
UDI-Public05020583420007
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK210635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/17/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown